# SDR 2002F00223

- Difficulty date: January 21, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK NOTICED, AFT CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED IAW 33-15-16.  OP CHECKS GOOD.  (M)
